On the exponential sum over r-free integers

A. Balog, I. Z. Ruzsa

Research output: Contribution to journalArticle

3 Citations (Scopus)

Abstract

We determine, up to a constant factor, the L1 mean of the exponential sum formed with the r-free integers. This improves earlier results of Brüdern, Granville, Perelli, Vaughan and Wooley. As an application, we improve the known bound for the L1 norm of the exponential sum defined with the Möbius function.

Original languageEnglish
Pages (from-to)219-230
Number of pages12
JournalActa Mathematica Hungarica
Volume90
Issue number3
Publication statusPublished - Dec 1 2001

    Fingerprint

ASJC Scopus subject areas

  • Mathematics(all)

Cite this